# SDR DL764101302

- Difficulty date: May 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 35,980 hours, 8,569 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT SEATS 20 AND 21 AB ARE INOPERATIVE.  MX RESEATED THE WIRE AND SEATS 20 AND 21 AB.  SYS OPS IS NORMAL.  ACFT RETURNED TO SERVICE.
